# SDR DALA1125300689

- Difficulty date: March 22, 2011
- Submitted: April 13, 2011
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 40,381 hours, 18,044 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK CORRODED STA 365-377 RBL 24 ON CROWN AND FLANGES.  ACCOMPLISHED ERA ON NRC 188656 AT SAA ON HMV.
